IJPAM: Volume 119, No. 1 (2018)

Title

GENERALIZED WEAK CONTRACTION CONDITIONS FOR
COMPATIBLE MAPPINGS OF TYPES INVOLVING
CUBIC TERMS OF THE METRIC FUNCTION

Authors

Chahn Yong Jung$^1$, Deepak Jain$^2$, Sanjay Kumar$^{3}$,
Shin Min Kang$^4$
$^1$Department of Business Administration
Gyeongsang National University
Jinju, 52828, KOREA
$^{2,3}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepatm 131039, Haryana, INDIA
$^{4}$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA

Abstract

In this paper, we prove some common fixed point theorems for pairs of compatible mappings of types satisfying the generalized $\phi$-weak contraction condition involving cubic terms.

History

Received: November 28, 2017
Revised: March 20, 2018
Published: June 4, 2018

AMS Classification, Key Words

AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: common fixed points, $\phi$-weak contractions, compatible mappings of type $(A)$, of type $(B)$, of type $(C)$ and of type $(P)$

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
Y.I. Alber, S. Guerre-Delabriere, Principle of weakly contractive maps in Hilbert spaces, New results in operator theory and its applications, pp.722, Oper. Theory Adv. Appl., 98, Birkhäser, Basel, 1997.

2
D.W. Boyd, J.S.W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc., 20

How to Cite?

DOI: 10.12732/ijpam.v119i1.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 119
Issue: 1
Pages: 9 - 30


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).